# SDR SWIA200616919

- Difficulty date: July 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 6,823 hours, 5,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT POD IS BURNED OUT.  RELAMPED FORWARD EMERGENCY FLOODLIGHT.  OPERATIONAL CHECKS GOOD.
